MAUDE Adverse Event Report: CONVERGENT LASER TECHNOLOGIES OPTILITE; SURGICAL LASER FIBER

CONVERGENT LASER TECHNOLOGIES OPTILITE; SURGICAL LASER FIBER
Model Number SMH1040F
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2025 the customer emailed olympus surgical technologies and reported the laser fiber distal tip broke off and was removed from the patient.Olympus surgical technologies does not manufacture the subject device and notified the oem of the issue on (b)(6) 2025.The device was not returned for analysis.Additional information was requested but has not been provided.
 
Event or Problem Description
It was reported that during a procedure the laser fiber distal tip broke off inside the patient.The broken portion was subsequently removed from the patient.No adverse patient effects were reported.

Brand Name
OPTILITE
Common Device Name
SURGICAL LASER FIBER
Manufacturer (Section D)
CONVERGENT LASER TECHNOLOGIES
1660 south loop road
alameda CA 94502
Manufacturer (Section G)
CONVERGENT LASER TECHNOLOGIES
1660 south loop road
alameda CA 94502
Manufacturer Contact
1660 south loop road
alameda, CA 94502
MDR Report Key23363444
Report Number2938889-2025-00003
Device Sequence Number21104852
Product Code GEX
UDI-Device Identifier00855430006333
UDI-Public(01)00855430006333
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K951910
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2025
Device Model NumberSMH1040F
Device Lot Number22207315-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown